# SDR DU4R2007035

- Difficulty date: January 14, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1420 TO BS 1440 SIDEWALL WEB RT.  FABRICATED AND INSTALLED CUSP WEB 19.5" BY 9.5" FROM 7075-T6 .040" IAW B757 SRM 51-40-02, 53-60-13 AND 51-30-01.
